TU Darmstadt / ULB / TUbiblio

Higher Order Explicit Time Integration Schemes for Maxwell's Equations

Spachmann, Holger and Schuhmann, Rolf and Weiland, Thomas :
Higher Order Explicit Time Integration Schemes for Maxwell's Equations.
In: International Journal of Numerical Modelling: Electronic Networks, Devices and Fields, 15 (6) pp. 419-437.
[Article] , (2002)

Item Type: Article
Erschienen: 2002
Creators: Spachmann, Holger and Schuhmann, Rolf and Weiland, Thomas
Title: Higher Order Explicit Time Integration Schemes for Maxwell's Equations
Language: English
Journal or Publication Title: International Journal of Numerical Modelling: Electronic Networks, Devices and Fields
Volume: 15
Number: 6
Divisions: 18 Department of Electrical Engineering and Information Technology
18 Department of Electrical Engineering and Information Technology > Institute of Electromagnetic Field Theory
Date Deposited: 14 Mar 2016 16:44
Additional Information:

TEMF-Pub-DB TEMF000394

Export:

Optionen (nur für Redakteure)

View Item View Item